Advanced Search
Article Contents
Article Contents

Global well-posedness for the 2D Boussinesq equations with a velocity damping term

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we prove global well-posedness of smooth solutions to the two-dimensional incompressible Boussinesq equations with only a velocity damping term when the initial data is close to an nontrivial equilibrium state $ (0, x_2) $. As a by-product, under this equilibrium state, our result gives a positive answer to the question proposed by [1] (see P.3597).

    Mathematics Subject Classification: Primary: 35Q35; Secondary: 76B03.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] D. AdhikarC. CaoJ. Wu and X. Xu, Small global solutions to the damped two-dimensional Boussinesq equations, J. Differential Equations, 256 (2014), 3594-3613.  doi: 10.1016/j.jde.2014.02.012.
    [2] H. Bahouri, J.-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Grundlehren der mathematischen Wissenschaften, Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-16830-7.
    [3] P. Constantin and C. R. Doering, Infinite Prandtl number convection, J. Stat. Phys., 94 (1999), 159-172.  doi: 10.1023/A:1004511312885.
    [4] T. M. Elgindi and K. Widmayer, Sharp decay estimates for an anisotropic linear semigroup and applications to the surface quasi-gepstrophic and inviscid boussinesq systems, SIAM. J. Math. Anal., 47 (2015), 4672-4684.  doi: 10.1137/14099036X.
    [5] A. E. GillAtmosphere-Ocean Dynamics, Academic Press, London, 1982. 
    [6] T. Kato and G. Ponce, Commutator estimates and the Euler and Navier- Stokes equations, Comm. Pure Appl. Math., 41 (1988), 891-907.  doi: 10.1002/cpa.3160410704.
    [7] C. KenigG. Ponce and L. Vega, Well-posedness of the initial value problem for the Korteweg-de Vries equation, J. Amer. Math. Soc., 4 (1991), 323-347.  doi: 10.1090/S0894-0347-1991-1086966-0.
    [8] A. J. Majda, Introduction to PDEs and Waves for the Atmosphere and Ocean, Courant Lect. Notes Math., vol. 9, AMS/CIMS, 2003. doi: 10.1090/cln/009.
    [9] J. Pedlosky, Geoph Geophysical Fluid Dynamics, Springer-Verlag, New York, 1987.
    [10] A. Pekalski and K. Sznajd-Weron (Eds.), Anomalous Diffusion, Form Basics to Applications, Lecture Notes in Phys., vol. 519, Springer-Verlag, Berlin, 1999.
    [11] X. RenJ. WuZ. Xiang and Z. Zhang, Global existence and decay of smooth solution for the 2-D MHD equations without magnetic diffusion, J. Funct. Anal., 267 (2014), 503-541.  doi: 10.1016/j.jfa.2014.04.020.
    [12] R. Wan and J. Chen, Global well-posedness for the 2D dispersive SQG equation and inviscid Boussinesq equations, Z. Angew. Math. Phys., 67 (2016), Art. 104, 22 pp. doi: 10.1007/s00033-016-0697-0.
    [13] R. Wan, Global well-posedness of strong solutions to the 2D damped Boussinesq and MHD equations with large velocity, Comm. Math. Sci., 15 (2017), 1617-1626.  doi: 10.4310/CMS.2017.v15.n6.a6.
    [14] R. Wan, Long time stability for the dispersive SQG equation and Bousinessq equations in Sobolev space $H^s$, Commun. Contemp. Math., 2018. doi: 10.1142/S0219199718500633.
    [15] J. WuY. Wu and X. Xu, Global small solution to the 2D MHD system with a velocity damping term, SIAM J. Math. Anal., 47 (2015), 2630-2656.  doi: 10.1137/140985445.
    [16] J. Wu and Y. Wu, Global small solutions to the compressible 2D magnetohydrodynamic system without magnetic diffusion, Adv. Math., 310 (2017), 759-888.  doi: 10.1016/j.aim.2017.02.013.
    [17] J. WuX. Xu and Z. Ye, Global smooth solutions to the $n-$dimensional damped models of incompressible fluid mechanics with small initial datum, J. Nonlinear Sci., 25 (2015), 157-192.  doi: 10.1007/s00332-014-9224-7.
  • 加载中

Article Metrics

HTML views(224) PDF downloads(306) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint